Elliptic and parabolic equations for measures

Bogachev VI, Krylov NV, Röckner M (2009)
Russian Mathematical Surveys 64(6): 973-1078.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Krylov, Nikolai V.; Röckner, MichaelUniBi
Abstract / Bemerkung
This article gives a detailed account of recent investigations of weak elliptic and parabolic equations for measures with unbounded and possibly singular coefficients. The existence and differentiability of densities are studied, and lower and upper bounds for them are discussed. Semi-groups associated with second-order elliptic operators acting in L-p-spaces with respect to infinitesimally invariant measures are investigated.
Stichworte
stationary distribution of a; diffusion process; transition probability; elliptic equation; parabolic equation
Erscheinungsjahr
2009
Zeitschriftentitel
Russian Mathematical Surveys
Band
64
Ausgabe
6
Seite(n)
973-1078
ISSN
0036-0279
Page URI
https://pub.uni-bielefeld.de/record/1795496

Zitieren

Bogachev VI, Krylov NV, Röckner M. Elliptic and parabolic equations for measures. Russian Mathematical Surveys . 2009;64(6):973-1078.
Bogachev, V. I., Krylov, N. V., & Röckner, M. (2009). Elliptic and parabolic equations for measures. Russian Mathematical Surveys , 64(6), 973-1078. https://doi.org/10.1070/RM2009v064n06ABEH004652
Bogachev, V. I., Krylov, N. V., and Röckner, M. (2009). Elliptic and parabolic equations for measures. Russian Mathematical Surveys 64, 973-1078.
Bogachev, V.I., Krylov, N.V., & Röckner, M., 2009. Elliptic and parabolic equations for measures. Russian Mathematical Surveys , 64(6), p 973-1078.
V.I. Bogachev, N.V. Krylov, and M. Röckner, “Elliptic and parabolic equations for measures”, Russian Mathematical Surveys , vol. 64, 2009, pp. 973-1078.
Bogachev, V.I., Krylov, N.V., Röckner, M.: Elliptic and parabolic equations for measures. Russian Mathematical Surveys . 64, 973-1078 (2009).
Bogachev, Vladimir I., Krylov, Nikolai V., and Röckner, Michael. “Elliptic and parabolic equations for measures”. Russian Mathematical Surveys 64.6 (2009): 973-1078.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar